MAUDE Adverse Event Report: ZOLL CIRCULATION, INC THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM

ZOLL CIRCULATION, INC THERMOGARD XP®; INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Model Number THERMOGARD XP, LANG SET A, NON-ROHS
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer reported complaint that the thermogard xp ivtm system (sn (b)(6)) displayed a tcmid:06 (ce post failure) error message after starting up was confirmed during the event log review and functional testing.The root cause of the reported error message was a failure of the cooling engine (ce).The event log review indicated tcmid:06 error messages, thus, confirming the customer's reported complaint.The thermogard system failed preliminary functional testing due to the tcmid:06 error message displayed during post, thus, confirming the customer's reported complaint.The heater was checked and the temperature fuse was reset, but the error was not cleared.The cooling engine was observed to be leaking, and it sporadically did not stop the heating phase.The cooling engine assembly needs to be replaced to address the tcmid:06 and leak.Due to the age of the device, it will not be repaired.The customer will scrap the device.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaints were reported for thermogard xp ivtm system with sn (b)(6).
 
Event or Problem Description
The customer reported the thermogard xp ivtm system (sn (b)(6)) displayed a tcmid:06 (ce post failure) error message after starting up.The customer used a second thermogard to continue the treatment.No impact or consequence to the patient.

Brand Name
THERMOGARD XP®
Common Device Name
INTRAVASCULAR CORE TEMPERATURE REGULATION SYSTEM
Manufacturer (Section D)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer (Section G)
ZOLL CIRCULATION, INC
2000 ringwood ave
san jose CA 95131
Manufacturer Contact
kimthoa sackrison
2000 ringwood ave
san jose, CA 95131
MDR Report Key25448215
Report Number3010617000-2026-00352
Device Sequence Number5763939
Product Code NCX
UDI-Device Identifier00849111075022
UDI-Public00849111075022
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K072234
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTHERMOGARD XP, LANG SET A, NON-ROHS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown